67995members
358026posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Night sweats

3 REPLIES 3
Highlighted
Member

Re: Night sweats

Thanks both for the replies, I am still persevering with the Starflower but nothing has changed yet.... to top it all my pharmacy now can't get my brand of Wockhardt and I will have to go on another brand which I'm dreading as the only side effects I seem to have from Wockhardt are the night sweats! Not happy times really 😓 shaz x

Highlighted
Member

Re: Night sweats

Hi,

I felt exactly the same for quite a long time now into my 2nd year of tamoxifen.

I bought a silent non bladed fan I have it on low by the bed at night and its remote so if I get too hot I can speed it up. This so far has really helped I have tried everything but this is the only thing that has enabled me to sleep alot more.  I still get the nightswears but I can return to sleep quicker as it cools me and makes me more comfortable quicker.

 

 

Highlighted
Member

Re: Night sweats

Hi Sharon

I have the exact same issue, been on Tamoxifen since Dec 2019, I have also tried evening primrose and starflower oil caps, neither helped. I use a chiilmax pillow and have an elec fan by the bed, also bought a 'him and hers' duvet, my side is 7.5 tog and hubby has 15 tog on his side (and a blanket too cos he says its like living in the north pole), also have the patio doors open some nights to cool me down. I used to sleep really well but now I wake every 2 hours, 12pm, 2am, 4am, 6am and then for some bizarre reason I go into a deep sleep til about 7.30am! 

I have a review with the oncologist in a couple of weeks so going to ask if I can try something for the night sweats, I have been advised that Venlafaxine and gabapentine may help with the night sweats, but am having blood tests to establish my menopausal state, if post-meno they may switch me on to aromatase inhibitor instead so didn't want to mess about with other drugs if I am switching.

Really interested in anyone else advice, tips and tricks

Love Helly xx

Highlighted
Member

Night sweats

Hi all, I’ve been on tamoxifen for just over a year now and I’m having horrendous night sweats! I never had bags under my eyes until a few months ago and I just can’t sleep anymore for more than a couple of hours at a time..... I’ve tried antidepressants which I came off at Xmas as I don’t think they were making any difference and have been on starflower capsules for a few weeks in the hope that they would help but doesn’t look like they are either 😞 I know we’re all different but is there anything that anyone can suggest that they found effective please? Thanks Sharon xx